International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 142 | Views: 203

Research Paper | Mathematics | India | Volume 6 Issue 3, March 2017

A Mathematical Model of a Criminal-Prone Society

Sayantani Mondal | Arnab Mondal

Abstract: It is well known that mathematical models are useful for controlling many physical, biological and engineering systems. In this paper, it is shown that mathematical models are also very useful to control crime in a society. Models may be useful to predic the evolution of the crime in a society depending upon different social factors and it may be useful to develop policies for controlling crime. Recently, Nuno et al. [1] proposed and analysed a mathematical model of a criminal-prone self-protected society. We have modified the interaction function between criminals and guards in Nuno et al. [1] model and investigated the impacts of this modification. We have modified the model of Nuno et al. [1] modifying the number of arrests per unit time. The steady state solutions of the proposed model are determined and their stability nature are discussed. Numerical simulation reuslts are presented to verify the analytically obtained stability conditions.

Keywords: Mathematical Model, Social crime, Stability Analysis

Edition: Volume 6 Issue 3, March 2017,

Pages: 82 - 89

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait